# SDR IPXA2018100864735

- Difficulty date: September 13, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT LONGERON 48L HAD EXFOLIATION CORROSION AT STATION 5-63.  REMOVED AND REPLACED THE LONGERON IAW SRM 51-21-01, 51-31-01, 51-33-01, AND 51-35-01.  MINOR.
